# SDR DHL2006804538

- Difficulty date: February 6, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Corroded
- Location: Lt Wing
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD L/E UPPER PART SLANT PANEL UPPER CAP CORRODED XFS 7.500 - XFS 26.250 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0, BOEING MESSAGE 1-156506024-2.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 37.  REMOVED CORRODED SLANT PANEL IAW SRM 57-1-0, SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11.  INSTALLED NEW SLANT PANEL IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE) REFER TO JC 8-28-11-024 FOR FUEL LEAK CHECK.
